<< Previous Issue Kyungpook Mathematical Journal (Vol. 44, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 305—467
 Original Articles 
On a Result of Tohge
Xiao-Min Li , Hong-Xun Yi
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 305—311
A Note on the Extended Sum of Radical Classes of Rings
M. Zulfiqar , M. Aslam
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 313—317
Composition Operators on Weighted Hardy Spaces
B. Yousefi
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 319—324
A Recurrence Relation of Kauffman Bracket Polynomials
Yongju Bae , Seogman Seo
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 325—333
Representable Difference Algebras
Ivan Chajda1 , Petr Emanovský2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 335—342
Matrix Transformations on the Bounded Variation Vectorvalued Sequence Space
Chanan Sudsukh1 , Pongpan Rattanathanawan2, Praiboon Pantaragphong2 , Suputchara Kongnual2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 343—351
A Certain Class of Multivalent Prestarlike Functions Involving the Srivastava-Saigo-Owa Fractional Integral Operator
Gamal M. Shenan, Tariq O. Salim , Mousa S. Marouf
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 353—362
Caccioppoli Type Inequality for Weak Solutions of A-harmonic Equation and Its Applications
Hongya Gao1, Yinzhu Chen2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 363—368
Some Limits of the Colored Jones Polynomials of the Figureeight Knot
Hitoshi Murakami
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 369—383
On the Stability of the Quadratic Equation in Banach Modules over a Banach Algebra
Kil-Woung Jun1 , Hark-Mahn Kim2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 385—393
Properties of Regular Set-connected Functions
Erdal Ekici
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 395—403
$I_{\delta}$-sets, I-o.h.i. Spaces and I-resolvability
Biswanath Garai , Chhanda Bandyopadhyay
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 405—413
A Method of Constructing Compatible Frame Quasi-uniformities
Maria João Ferreira , Jorge Picado
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 415—442
Green's $\mathscr{D}$-relation of Birget-Rhodes Expansions and Partial Group Algebras
Keunbae Choi
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 443—448
Twist of Knots and the $Q$–polynomials
Younhee Choi , Myeong-Ju Jeong , Chan-Young Park
Kyungpook Mathematical Journal 2004 Vol. 44, No. 3, 449—467

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd